| Model Number |
61600050 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Root cause analysis is currently underway via complaint: (b)(4).
Event or Problem Description
The pump was sent to agiliti for repair with the reported issue that the unit had no power.Upon opening the device, an agiliti technician discovered internal burn damage that caused the power failure.The burn mark was located on the power board and measured approximately 1 cm in diameter.